# SDR DALA2015021401323

- Difficulty date: February 13, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 62,201 hours, 45,832 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINK OF FUEL ACCESS PLATE NR 1464C AT RT WING.  DAMAGE ON ACCESS PLATE NR 1464C WAS REWORKED IAW SRM 51-22-2A, PAR 6, CONDITION II REWORKED AREA WAS MEASURED.  DIAMETER  0.3235" AND COUNTERSINK 0.620" AND REPAIR BUSHING WAS FABRICATED AND INSTALLED WITH 0.D 0.324" AND COUNTERSINK .620" IAW SRM 51-22-2A PAR 6.
